# SDR 97ZZZM484

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 2620 · Extinguishing System
- Part: Discharge Line
- Part number: 6546858302
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING WALK AROUND, A HYDRAULIC LEAK WAS FOUND AT THE RT FLAP FAIRING.  INSPECTED AND FOUND THE HYDRAULIC LINE FROM THE HEAT EXCHANGER CHAFING AGAINST THE FIRE PROTECTION DISCHARGE LINE.  BOTH LINES CHAFED THROUGH.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC LINE AND THE FIRE PROTECTION DISCHARGE LINE.  LEAK CHECKED GOOD.  REFERENCE ASAA9740006.
